Volume 5, issue 3 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 5, 2459–3071
Issue 4, 1827–2458
Issue 3, 1253–1825
Issue 2, 621–1251
Issue 1, 1–620

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Deformations of reducible representations of 3–manifold groups into $\mathrm{PSL}_2(\mathbb{C})$

Michael Heusener and Joan Porti

Algebraic & Geometric Topology 5 (2005) 965–997

arXiv: math.GT/0411365

Abstract

Let M be a 3–manifold with torus boundary which is a rational homology circle. We study deformations of reducible representations of π1(M) into PSL2() associated to a simple zero of the twisted Alexander polynomial. We also describe the local structure of the representation and character varieties.

Keywords
variety of representations, character variety, rational homology circle
Mathematical Subject Classification 2000
Primary: 57M27
Secondary: 20C99, 57M05
References
Forward citations
Publication
Received: 16 November 2004
Revised: 30 May 2005
Accepted: 25 July 2005
Published: 11 August 2005
Authors
Michael Heusener
Laboratoire de Mathématiques
Université Blaise Pascal
63177 Aubière Cedex
France
Joan Porti
Departament de Matemàtiques
Universitat Autònoma de Barcelona
E-08193 Bellaterra
Spain